# SDR 2007UALA01463

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 30,201 hours, 4,177 cycles
- Engine: Pwa PW4090
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RIGHT GENERATOR FAILURE.  APU BEING USED & APU INLET DOOR OPEN. APU AUTO SHUTDOWN AT 16500 FT 310K & AGAIN AT 14500 FT 250K IDLE POWER.   [SUP 06-06-07]  NR 2 ENGINE IDG WAS REPLACED, BUT CAUSE OF W-U WAS APU AUTO SHUTDOWN.  AFTER TROUBLESHOOTING, APU DIFFERENTIAL PRESSURE SENSOR WAS CLEANED AND RESECURRED.  FOLLOW-UP VERIFICATION FLIGHT CONFIRMED APU OP AT ALTITUDE.  PLANE RETURNED TO ETOPS SERVICE.
